Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 2, 2012, 5:36 PM CDT for Clearwater County, Mahnomen County, Polk County, Minnesota. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 5:36 PM CDT (22:36 UTC)
- Expired
- Jul 2, 2012, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clearwater County, MN, Mahnomen County, MN, Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 106 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:50 PM CDT | HAIL 1.75 | 1 S Bejou, MN | HAIL RANGING FROM PEA SIZE TO GOLF BALLS WITH VERY LITTLE WIND |
| Jul 2, 6:10 PM CDT | HAIL 1 | 5 E Bejou, MN | PUBLIC REPORT POSTED ON KVLY FACEBOOK SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 11:43 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3219 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
621
WUUS53 KFGF 022236
SVRFGF
MNC029-087-119-022330-
/O.NEW.KFGF.SV.W.0047.120702T2236Z-120702T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
536 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
NORTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN POLK COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 630 PM CDT
* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
STORM WAS LOCATED 2 MILES SOUTHEAST OF WINGER...OR 43 MILES SOUTH
OF THIEF RIVER FALLS...MOVING TO THE EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MCINTOSH AROUND 550 PM CDT.
FOSSTON AROUND 600 PM CDT.
ISLAND_LAKE AROUND 605 PM CDT.
PINE BEND AND LENGBY AROUND 610 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE OLGA AND WEME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THE STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4739 9607 4750 9607 4751 9611 4761 9611
4775 9548 4743 9548
TIME...MOT...LOC 2236Z 249DEG 20KT 4752 9594
WIND...HAIL <50MPH 1.00IN
$$
HOPKINS1 follow-up statement
067
WWUS53 KFGF 022258
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
558 PM CDT MON JUL 2 2012
MNC029-087-119-022330-
/O.CON.KFGF.SV.W.0047.000000T0000Z-120702T2330Z/
MAHNOMEN MN-CLEARWATER MN-POLK MN-
558 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
POLK...WEST CENTRAL CLEARWATER AND NORTHERN MAHNOMEN COUNTIES IN
NORTHWEST MINNESOTA UNTIL 630 PM CDT...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THE
STORM WAS LOCATED 6 MILES EAST OF WINGER...OR 44 MILES SOUTH OF THIEF
RIVER FALLS...MOVING TO THE EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FOSSTON AROUND 610 PM CDT.
ISLAND_LAKE AROUND 615 PM CDT.
PINE BEND AND LENGBY AROUND 620 PM CDT.
OLGA AROUND 625 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE WEME...GONVICK AND EBRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GOLF BALL SIZED
HAIL WAS REPORTED ONE MILE SOUTH OF BIJOU AT 550 PM CDT. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4739 9607 4750 9607 4751 9611 4761 9611
4775 9548 4743 9548
TIME...MOT...LOC 2257Z 249DEG 20KT 4751 9583
WIND...HAIL <50MPH 1.75IN
$$
HOPKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:49 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 2, 1:49 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
149 PM CDT MON JUL 2 2012
.DISCUSSION...FORECAST CHALLENGE THROUGH THE PERIOD WILL BE
CONVECTIVE POTENTIAL AND TEMPERATURES. MODELS COMING INTO BETTER
AGREEMENT WITH TIMING OF BOUNDARIES AND WILL USE BLEND FOR FORECAST.
SOMEWHAT ABBREVIATED DISCUSSION DUE TO LOOMING SEVERE WEATHER
THREAT. SURFACE BOUNDARY ORIENTED FROM ROUGHLY LANGDON/DVL
SOUTHWARD TO SURFACE LOW OVER N CENTRAL SD. SHORTWAVE ALONG WYO/SD
BORDER AREA WILL PROVIDE SUFFICIENT MID LEVEL SUPPORT TO INCREASE
INTENSITY/COVERAGE OF CURRENT CONVECTION FROM CENTRAL TO NE ND.
WITH HIGH CAPE/INSTABILITY AND SUFFICIENT SHEAR EXPECTING SVR
STORMS ORGANIZING THIS AFTERNOON SHIFTING INTO NORTHERN MN THIS
EVENING. WITH CURRENT CONVECTIVE PARAMETERS THUNDERSTORM COMPLEX LIKELY TO
EVOLVE INTO BIG WIND THREAT ACROSS N MN. WILL ALSO INITIALLY SEE
SOME TORNADO THREAT AS SURFACE LOW LIFTS NORTH ALONG BOUNDARY. AS
STORMS PICK UP SPEED THIS EVENING FEEL MOST CONVECTION WILL BE
EAST OF FA BY MIDNIGHT. UPSTREAM DEWPOINTS BEHIND BOUNDARY IN THE
LOW-MID 60S WHICH WILL BRING SOME RELIEF TO CURRENT HIGH HUMIDITY.
HIGH PRESSURE BUILDS IN FOR TUESDAY. WITH SLIGHTLY COOLER COLUMN
AND DEWPOINTS HEAT INDICES ARE EXPECTED TO RANGE JUST BELOW
ADVISORY CRITERIA BUT WILL NEED TO MONITORED.
LOW PRESSURE REORGANIZES ACROSS THE NORTHERN HIGH PLAINS TUESDAY
NIGHT AS NEXT WAVE CROSSES NORTHERN ROCKIES. BOUNDARY REACHES
CENTRAL DAKOTAS BY 12Z WEDNESDAY SO WILL ORIENT POPS ACROSS
WESTERN AND SOUTHERN FA. RESPECTABLE WARM ADVECTION AND INCREASED
MIXING WILL CONTINUE TO KEEP OVERNIGHT MINIMUMS WARM.
BOUNDARY CROSSES FA ON THE 4TH WHICH WILL MAKE FOR ANOTHER ROUND
OF ACTIVE WEATHER. 70+ DEWPOINTS LIFT NORTHWARD AHEAD OF BOUNDARY
AND CLOUD COVER WILL DETERMINE MAXIMUM TEMPERATURES AND
CORRESPONDING HEAT INDEX ADVISORY POTENTIAL.
BOUNDARY SAGS SOUTH AND EAST OVERNIGHT WEDNESDAY AND BY THURSDAY
AM PCPN SHOULD BE CONFINED TO FAR SOUTHERN FA.
MODELS IN MORE AGREEMENT ON THURSDAY ON STALLING FRONT OUT ACROSS
EAST CENTRAL SD/S MN WHICH WOULD LIMIT PCPN POTENTIAL TO FAR
SOUTHERN FA. FARTHER NORTH HIGH PRESSURE SHOULD LIMIT ANY RAIN
POTENTIAL AND STARTED PULLING POPS WITH GOOD MODEL AGREEMENT.
.LONG TERM (THU NIGHT-MON)...
MOST OF THE LONG TERM CONTINUES TO BE DOMINATED BY RIDGING WITH THE
MAIN QUESTION BEING CONVECTIVE CHANCES AND TEMPS. MODELS ESSENTIALLY
AGREE WITH THE RIDGING BREAKING DOWN MORE INTO NORTHWEST FLOW BY SUN
INTO MON. CONTINUES TO LOOK LIKE A RIDGE RIDER SCENARIO WITH
PERIODIC CONVECTIVE CHANCES AND MODELS SHOWING THESE TO BE BETTER
OVER THE SOUTHERN HALF OF THE FA. WITH SFC HIGH PRESSURE TO THE
NORTH/NE THIS IS POSSIBLE BUT HARD TO COMPLETELY RULE OUT ANY AREA
THIS FAR OUT. AS NORTHWEST FLOW BUILDS IN SUN INTO MON PCPN CHANCES
START TO DWINDLE. TEMPS SHOULD STAY ABOUT NORMAL FOR JULY.
&&
.AVIATION...
TSTMS REMAIN THE MAIN CONCERN FOR THE 18Z SET OF TAFS. SEEING SOME
STORMS ACROSS THE FAR NORTHERN RED RIVER VALLEY ATTM BUT MORE ARE
EXPECTED TO DEVELOP THRU THE AFTERNOON. THINK THE MAIN ACTION SHOULD
BE BY MID TO LATE AFTERNOON AND LAST INTO THE EARLY EVENING AND TAFS
REFLECT THIS THINKING. WIND SPEEDS OUTSIDE OF TSTM ACTIVITY SHOULD
BE PRETTY LIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ008-016-027-029-
030-038-039-049-052-053.
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ001>005-007-008-
013>016-022-023-027>031-040.
&&
VOELKER/GODONHazardous weather outlook, Jul 2, 6:56 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 656 AM CDT MON JUL 2 2012 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-031200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 656 AM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A HEAT ADVISORY FROM 1PM TO 7PM TODAY ACROSS THE RED RIVER VALLEY AND MN LAKES COUNTRY. HOT TEMPERATURES AND HUMID CONDITIONS WILL PRODUCE HEAT INDICES OF 98 TO 105 DEGREES TODAY. THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE ENTIRE AREA TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. STORMS ARE EXPECTED TO DEVELOP NEAR DVL IN MID AFTERNOON AND MOVE INTO THE GFK AND FAR AREAS IN THE 5 TO 7PM TIME FRAME. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING HAIL AND WIND ALONG WITH LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY WITH THE POSSIBILITY OF DAMAGING HAIL AND WINDS. THE THREAT AREA INCLUDES AREAS ALONG AND EAST OF THE RED RIVER VALLEY AS A COLD FRONT AND HUMID AIRMASS COMBINE TO INITIATE THUNDERSTORMS. THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY AND THE COLD FRONT STALLS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JK
In the hours before
Special weather statement, Jul 2, 12:12 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1212 PM CDT MON JUL 2 2012 NDZ007-008-021800- CAVALIER ND-PEMBINA ND- 1212 PM CDT MON JUL 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEMBINA AND NORTHEASTERN CAVALIER COUNTIES UNTIL 100 PM CDT... AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 9 MILES SOUTHWEST OF WALHALLA...OR 15 MILES NORTHEAST OF LANGDON...MOVING TO THE NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... WALHALLA AROUND 1230 PM CDT. LEROY AND BACKOO AROUND 1240 PM CDT. NECHE AND BATHGATE AROUND 100 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4899 9727 4890 9723 4868 9818 4899 9842 TIME...MOT...LOC 1713Z 242DEG 26KT 4886 9807 VG
Special weather statement, Jul 2, 1:23 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
123 PM CDT MON JUL 2 2012
MNZ004-NDZ008-021900-
KITTSON MN-PEMBINA ND-
123 PM CDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEMBINA AND NORTHWESTERN KITTSON
COUNTIES UNTIL 200 PM CDT...
AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR CAVALIER...OR 27 MILES NORTH OF GRAFTON...MOVING TO
THE NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
HAMILTON AROUND 130 PM CDT.
BATHGATE AROUND 135 PM CDT.
JOLIETTE AROUND 150 PM CDT.
PEMBINA AND ST. VINCENT AROUND 155 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 200 AROUND 150 PM CDT...AND MILE MARKER 215 AROUND 155 PM
CDT...
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4899 9746 4899 9708 4878 9695 4865 9763
4890 9777
TIME...MOT...LOC 1823Z 246DEG 29KT 4880 9756
VGSpecial weather statement, Jul 2, 2:03 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
203 PM CDT MON JUL 2 2012
MNZ005-006-021945-
LAKE OF THE WOODS MN-ROSEAU MN-
203 PM CDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN ROSEAU AND
NORTHERN LAKE OF THE WOODS COUNTIES UNTIL 245 PM CDT...
AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 13 MILES EAST OF WARROAD...OR 34 MILES EAST OF ROSEAU...
MOVING TO THE EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM...
ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING.
THE STORM WILL BE NEAR...
LONG POINT AROUND 210 PM CDT.
ANGLE INLET AROUND 220 PM CDT.
FLAG ISLAND AROUND 235 PM CDT.
OAK ISLAND AROUND 240 PM CDT.
THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4932 9480 4930 9481 4917 9478 4910 9474
4884 9467 4883 9469 4878 9468 4875 9465
4877 9508 4937 9516
TIME...MOT...LOC 1903Z 251DEG 21KT 4893 9499
HOPKINSLocal storm report, Jul 2, 2:27 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
227 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 3 E GREENBUSH 48.70N 96.12W
07/02/2012 E1.00 INCH ROSEAU MN PUBLIC
&&
WBARRETTLocal storm report, Jul 2, 5:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
526 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 5 SE HAMILTON 48.76N 97.37W
07/02/2012 PEMBINA ND PUBLIC
HIGH WINDS SNAPPED A FLAGPOLE IN HALF AND STRIPPED
SECTIONS OF SIDING FROM THE HOUSE. NUMEROUS BRANCHES DOWN
OF INDETERMINATE SIZE.
&&
MEWENSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 4:15 AM CDT | Heat Advisory | FGF | Becker, Clay, Clearwater, Grant, Kittson, Mahnomen and 8 more | 15 hr |
| Jul 2, 1:36 PM CDT | Severe Thunderstorm Warning | FGF | Roseau | 39 min |
| Jul 2, 1:40 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 37 min |
| Jul 2, 2:03 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 42 min |
| Jul 2, 3:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 35 min |
| Jul 2, 5:22 PM CDT | Severe Thunderstorm Warning | FGF | Norman | 53 min |
| Jul 2, 5:53 PM CDT | Special Weather Statement | FGF | Becker | 67 min |
| Jul 2, 6:10 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen, Norman, Polk | 65 min |
| Jul 2, 6:30 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Wadena | 60 min |
| Jul 2, 6:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.